MISC

国際誌
2021年9月8日

Intraoperative anaphylaxis due to aprotinin after local application of fibrin sealant diagnosed by skin tests and basophil activation tests: a case report.

JA clinical reports
  • Masaki Orihara
  • ,
  • Tomonori Takazawa
  • ,
  • Tatsuo Horiuchi
  • ,
  • Shinya Sakamoto
  • ,
  • Mutsumi Uchiyama
  • ,
  • Shigeru Saito

7
1
開始ページ
68
終了ページ
68
記述言語
英語
掲載種別
DOI
10.1186/s40981-021-00472-6

BACKGROUND: There are few cases of anaphylaxis after local application of fibrin sealant diagnosed by skin tests. CASE PRESENTATION: A 49-year-old woman underwent partial lung resection under general anesthesia. Anesthesia was induced uneventfully. Shortly after applying absorbable suture reinforcement felt that contained fibrin sealant, her systolic blood pressure fell to approximately 70 mmHg, along with facial flushing. Anaphylaxis was diagnosed based on the clinical symptoms and high serum tryptase levels. Three months after the event, skin tests were performed with all agents and were positive only for fibrin sealant vial no. 2, whose main component is aprotinin. Subsequently, basophil activation tests using fibrin sealant vial no. 2 and pure aprotinin demonstrated that the causative agent was likely aprotinin. CONCLUSIONS: We diagnosed aprotinin-induced anaphylaxis using skin tests and basophil activation tests. The occurrence of anaphylaxis should be considered when changes in vital signs are observed after the use of fibrin sealant.

リンク情報
DOI
https://doi.org/10.1186/s40981-021-00472-6
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/34495416
ID情報
  • DOI : 10.1186/s40981-021-00472-6
  • PubMed ID : 34495416

エクスポート
BibTeX RIS